# SDR AALA20150326002

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 71,819 hours, 37,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER LIGHTS BETWEEN LAVATORIES WON`T TEST.  REPLACED EMER LIGHT CABIN BATTERY PACK FOR AFT AISLE LIGHTS IAW AMM 33-53-00.  SYS CHECKED NORMAL.
